# SDR CA020502009

- Difficulty date: April 3, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,868 hours
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) STALL FAIL CAUTION MESSAGE SHORTLY AFTER TAKEOFF, QRH PROCEDURE APPLIED WITHOUT SUCCESS - MESSAGE DID NOT CLEAR.  FOUND TO BE THE STALL PROTECT COMPUTER AT FAULT.  REPLACED COMPUTER, SYSTEM CHECK SERVICEABLE.
